Associative rings and algebras
1. Derivations in semiprime rings and Banach algebras

Sh. Sahebi; V. Rahmani

Volume 02, Issue 03 , Summer 2013, , Pages 129-135

  Let $R$ be a 2-torsion free semiprime ring with extended centroid $C$, $U$ the Utumi quotient ring of $R$ and $m,n>0$ are fixed integers. We show that if $R$ admits derivation $d$ such that $b[[d(x), x]_n,[y,d(y)]_m]=0$ for all $x,y\in R$ where $0\neq b\in R$, then there exists a central idempotent ...  Read More

Functional analysis
2. Generalized notion of character amenability

A. Bodaghi; F. Anousheh; S. Etemad

Volume 02, Issue 04 , Autumn 2013, , Pages 191-200

  This paper continues the investigation of the rst author begun in part one. The hereditary properties of n-homomorphism amenability for Banach algebras are investigated and the relations between n-homomorphism amenability of a Banach algebra and its ideals are found. Analogous to the character amenability, ...  Read More

3. On the commuting graph of non-commutative rings of order $p^nq$

E. Vatandoost; F. Ramezani; A. Bahraini

Volume 03, Issue 01 , Winter 2014, , Pages 1-6

  Let $R$ be a non-commutative ring with unity. The commuting graph of $R$ denoted by $\Gamma(R)$, is a graph with vertex set $R\Z(R)$ and two vertices $a$ and $b$ are adjacent iff $ab=ba$. In this paper, we consider the commuting graph of non-commutative rings of order pq and $p^2q$ with ...  Read More

Linear and multilinear algebra; matrix theory
4. On the construction of symmetric nonnegative matrix with prescribed Ritz values

A. M. Nazaria; E. Afshari

Volume 03, Issue 02 , Spring 2014, , Pages 61-66

  In this paper for a given prescribed Ritz values that satisfy in the some special conditions, we find a symmetric nonnegative matrix, such that the given set be its Ritz values.  Read More

Global analysis, analysis on manifolds
5. Signature submanifolds for some equivalence problems

M. Nadja khah; Z. Pahlevani Tehrani

Volume 03, Issue 03 , Summer 2014, , Pages 121-130

  This article concerned on the study of signature submanifolds for curves under Lie group actions SE(2), SA(2) and for surfaces under SE(3). Signature submanifold is a regular submanifold which its coordinate components are differential invariants of an associated manifold under Lie group ...  Read More

Associative rings and algebras
6. On (σ, τ)-module extension Banach algebras

M. Fozouni

Volume 03, Issue 04 , Autumn 2014, , Pages 185-194

  Let A be a Banach algebra and X be a Banach A-bimodule. In this paper, we defi ne a new product on $A\oplus X$ and generalize the module extension Banach algebras. We  obtain characterizations of Arens regularity, commutativity, semisimplity, and study the ideal structure and derivations of this ...  Read More

Associative rings and algebras
7. Commuting $\pi$-regular rings

Sh. Sahebi; M. Azadi

Volume 02, Issue 02 , Spring 2013, , Pages 67-70

  R is called commuting regular ring (resp. semigroup) if for each x,y $\in$ R there exists a $\in$ R such that xy = yxayx. In this paper, we introduce the concept of commuting $\pi$-regular rings (resp. semigroups) and study various properties of them.  Read More

8. $n$-Jordan homomorphisms on C-algebras

A. Bodaghi; B. Shojaee

Volume 01, Issue 01 , Winter 2012, , Pages 1-7

  Let $n\in \mathbb{N}$. An additive map $h:A\to B$ between algebras $A$ and $B$ is called $n$-Jordan homomorphism if $h(a^n)=(h(a))^n$ for all $a\in A$. We show that every $n$-Jordan homomorphism between commutative Banach algebras is a $n$-ring homomorphism when $n < 8$. For these cases, every ...  Read More

9. Weak amenability of (2N)-th dual of a Banach algebra

M. Ettefagh; S. Houdfar

Volume 01, Issue 02 , Spring 2012, , Pages 55-65

  In this paper by using some conditions, we show that the weak amenability of (2n)-th dual of a Banach algebra A for some $n\geq 1$ implies the weak amenability of A.  Read More

Functional analysis
10. Upper and lower $\alpha(\mu_{X},\mu_{Y})$-continuous multifunctions

M. Akdag; F. Erol

Volume 04, Issue 01 , Winter 2015, , Pages 1-9

  In this paper, a new class of multifunctions, called generalized $\alpha(\mu_{X},\mu_{Y})$-continuous multifunctions, has been de ned and studied. Some characterizations and several properties concerning generalized $\alpha(\mu_{X},\mu_{Y})$-continuous multifunctions are obtained. The relationships ...  Read More

11. Solved and unsolved problems in generalized notions of Connes amenability

A. Mahmoodi Kebriya

Volume 02, Issue 01 , Winter 2013, , Pages 1-7

  We survey the recent investigations on (bounded, sequential) approximate Connes amenability and pseudo-Connes amenability for dual Banach algebras. We will discuss the core problems concerning these notions and address the signi cance of any solutions to them to the development of the ...  Read More

Partial differential equations
12. On the convergence of the homotopy analysis method to solve the system of partial differential equations

A. Fallahzadeh; M. A. Fariborzi Araghi; V. Fallahzadeh

Volume 04, Issue 02 , Spring 2015, , Pages 87-100

  One of the efficient and powerful schemes to solve linear and nonlinear equations is homotopy analysis method (HAM). In this work, we obtain the approximate solution of a system of partial differential equations (PDEs) by means of HAM. For this purpose, we develop the concept of HAM for ...  Read More

Calculus of variations and optimal control; optimization
13. An algorithm for determining common weights by concept of membership function

S. Saati; N. Nayebi

Volume 04, Issue 03 , Summer 2015, , Pages 165-172

  Data envelopment analysis (DEA) is a method to evaluate the relative efficiency of decision making units (DMUs). In this method, the issue has always been to determine a set of weights for each DMU which often caused many problems. Since the DEA models also have the multi-objective linear programming ...  Read More

Calculus of variations and optimal control; optimization
14. Existence and multiplicity of positive solutions for a class of semilinear elliptic system with nonlinear boundary conditions

F. M. Yaghoobi; J. Shamshiri

Volume 05, Issue 01 , Winter 2016, , Pages 1-13

  This study concerns the existence and multiplicity of positive weak solutions for a class of semilinear elliptic systems with nonlinear boundary conditions. Our results is depending on the local minimization method on the Nehari manifold and some variational techniques. Also, by using ...  Read More

Difference and functional equations
15. Asymptotic aspect of quadratic functional equations and super stability of higher derivations in multi-fuzzy normed spaces

M. khanehgir; F. Hasanvand

Volume 05, Issue 02 , Spring 2016, , Pages 67-81

  In this paper, we introduce the notion of multi-fuzzy normed spaces and establish an asymptotic behavior of the quadratic functional equations in the setup of such spaces. We then investigate the superstability of strongly higher derivations in the framework of multi-fuzzy Banach ...  Read More

General topology
16. On weakly eR-open functions

M. Ozkoc; B. S. Ayhan

Volume 05, Issue 03 , Summer 2016, , Pages 145-153

  The main goal of this paper is to introduce and study a new class of function via the notions of $e$-$\theta$-open sets and $e$-$\theta$-closure operator which are defined by Özkoç and Aslım [10] called weakly $eR$-open functions and $e$-$\theta$-open functions. Moreover, we investigate ...  Read More

General topology
17. Connected and Hyperconnected Generalized Topological Spaces

I. Basdouri; R. Messaoud; A. Missaoui

Volume 05, Issue 04 , Autumn 2016, , Pages 229-234

  A. Csaszar introduced and extensively studied the notion of generalized open sets. Following Csazar, we introduce a new notion hyperconnected. We study some speci c properties about connected and hyperconnected in generalized topological spaces. Finally, we characterize the connected component ...  Read More

18. Normalized laplacian spectrum of two new types of join graphs

M. Hakimi-Nezhaad; M. Ghorbani

Volume 06, Issue 01 , Winter 2017, , Pages 1-9

  ‎Let $G$ be a graph without an isolated vertex‎, ‎the normalized Laplacian matrix $\tilde{\mathcal{L}}(G)$‎ ‎is defined as $\tilde{\mathcal{L}}(G)=\mathcal{D}^{-\frac{1}{2}}\mathcal{L}(G)\mathcal{D}^{-\frac{1}{2}}$‎, where ‎$\mathcal{D}$ ‎is a‎ diagonal matrix ...  Read More

Approximations and expansions
19. Smooth biproximity spaces and P-smooth quasi-proximity spaces

O. A. Tantawy; S. A. El-Sheikh; R. A. Majeed

Volume 06, Issue 02 , Spring 2017, , Pages 91-107

  The notion of smooth biproximity space  where $\delta_1,\delta_2$ are gradation proximities defined by Ghanim et al. [10]. In this paper, we show every smooth biproximity space $(X,\delta_1,\delta_2)$ induces a supra smooth proximity space $\delta_{12}$ finer than $\delta_1$ and $\delta_2$. We ...  Read More

Operator theory
20. Characterization of $(\delta‎, ‎\varepsilon)$-double derivation on rings ‎and ‎algebras

Z. Jokar; A. Niknam

Volume 06, Issue 03 , Summer 2017, , Pages 191-198

  This paper is an attempt to prove the following result:Let $n>1$ be an integer and let $\mathcal{R}$ be a $n!$-torsion-free ring with the identity element. Suppose that $d, \delta, \varepsilon$ are additive mappings satisfying\begin{equation}d(x^n) = \sum^{n}_{j=1}x^{n-j}d(x)x^{j-1}+\sum^{n-1}_{j=1}\sum^{j}_{i=1}x^{n-1-j}\Big(\delta(x)x^{j-i}\varepsilon(x)+\varepsilon(x)x^{j-i}\delta(x)\Big)x^{i-1}\quad\end{equation}for ...  Read More

Fixed point theory
21. On some open problems in cone metric space over Banach algebra

A. Ahmed; Z. D. Mitrovic; J. N. Salunke

Volume 06, Issue 04 , Autumn 2017, , Pages 261-267

  In this paper we prove an analogue of Banach and Kannan fixed point theorems by generalizing the Lipschitz constat $k$, in generalized Lipschitz mapping on cone metric space over Banach algebra, which are answers for the open problems proposed by Sastry et al, [K. P. R. Sastry, G. A. Naidu, T. Bakeshie, ...  Read More

General topology
22. Preclosure operator and its applications in general topology

A. A. Nasef; S. Jafari; M. Caldas; R. M. Latif; A. A. Azzam

Volume 07, Issue 01 , Winter 2018, , Pages 1-9

  In this paper, we show that a pointwise symmetric pre-isotonic preclosure function is uniquely determined the pairs of sets it separates. We then show that when the preclosure function of the domain is pre-isotonic and the pre-closure function of the codomain is pre-isotonic and pointwise-pre-symmetric, functions ...  Read More

Integral equations
23. Numerical solution of a type of weakly singular nonlinear Volterra integral equation by Tau Method

H. Laeli Dastjerdi; M. Nili Ahmadabadi

Volume 07, Issue 02 , Spring 2018, , Pages 75-85

  ‎In this paper‎, ‎a matrix based method is considered for the solution of a class of nonlinear Volterra integral equations with a kernel of the general form $s^{\beta}(t-s)^{-\alpha}G(y(s))$ based on the Tau method‎. ‎In this method‎, ‎a transformation of the independent variable ...  Read More

Approximations and expansions
24. New three-step iteration process and fixed point approximation in Banach spaces

K. Ullah; M. Arshad

Volume 07, Issue 02 , Spring 2018, , Pages 87-100

  ‎In this paper we propose a new iteration process‎, ‎called the $K^{\ast }$ iteration process‎, ‎for approximation of fixed‎ ‎points‎. ‎We show that our iteration process is faster than the existing well-known iteration processes using numerical examples‎. ...  Read More

Algebraic topology
25. A note on the new basis in the mod 2 Steenrod algebra

T. Vergili; I. Karaca

Volume 07, Issue 02 , Spring 2018, , Pages 101-107

  ‎The Mod $2$ Steenrod algebra is a Hopf algebra that consists of the primary cohomology operations‎, ‎denoted by $Sq^n$‎, ‎between the cohomology groups with $\mathbb{Z}_2$ coefficients of any topological space‎. ‎Regarding to its vector space structure over $\mathbb{Z}_2$‎, ...  Read More